# SDR IPXA2022042681493

- Difficulty date: April 18, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 34,022 hours, 22,391 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bracket
- Part number: 311N357084
- Part serial: NSN
- Condition: Cracked
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#1 ENGINE L/H PYLON O/B MID SPAR LOWER ATTACHMENT BRACKET IS CRACKED IN THE RADIUS CORNER 2.35" LONGREMOVED CRACKED BRACKET AND INSTALLED REPLACEMENT 311N3570-84 BATCH NUMBER 3940996 PER SRM 51-40-02
